The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (879 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 3, 1984, pp. 193–202
DOI: 10.4171/ZAA/100

Published online: 1984-06-30

Fredholmness and finite section method for Toeplitz operators in $l^p (Z_+ \times Z_+)$ with piecewise continuous symbols II

Albrecht Böttcher[1]

(1) Technische Universität Chemnitz, Germany

In this paper we prove sufficient conditions for Fredholmness of discrete Toeplitz operators with piecewise continuous symbols on the space $l^p$ over the quarter-plane and for the applicability of the finite section method to such operators. The methods used here are based on a bilocalization technique and the local principle of Douglas and Krupnik. Part I of this work contained the proofs of the necessity of the corresponding conditions, the necessary definitions, and the formulation of the main results.

No keywords available for this article.

Böttcher Albrecht: Fredholmness and finite section method for Toeplitz operators in $l^p (Z_+ \times Z_+)$ with piecewise continuous symbols II. Z. Anal. Anwend. 3 (1984), 193-202. doi: 10.4171/ZAA/100